MathSciNet Relay Station
MathSciNet bibliographic data
MR2851876 35Q55 (35A01 35B44)
Antonelli, Paolo; Marahrens, Daniel; Sparber, Christof On the Cauchy problem for nonlinear Schrödinger equations with rotation. Discrete Contin. Dyn. Syst. 32 (2012), no. 3, 703–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement